# SDR QXEA20150603

- Difficulty date: May 26, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 77 hours, 81 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 FOUND OUT OF LIMITS AND REQUIRES REPLACEMENT PN:85338210-115.  REMOVED SEAT TRACK NR 15, PN 85338210-115 IAW SRM 51-40-15 AND SRM 51-42-05. INSTALLED SEAT TRACK NR 15 IAW SRM 51-40-15 AND 51-42-05. REMOVED OTBD SPLICE COMMON TO SEAT TRACKS NR 15 AND NR 16 AT FS X664.00 IAW SRM 51-40-15 AND SRM.  INSTALLED SPLICE COMMON TO SEAT TRACK NR 15 AND NR 16 IAW SRM 51-40-15 AND 51-42-05. SEAT TRACK, NR 15, PN 85338210-115 LOCATED AND DRILLED REF SRM 51-40-07, DWG 85338201, REV E 3/1/2009.
